Optimal control of cracks in elastic bodies with thin rigid inclusions

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Khludnev AM, Leugering G
Zeitschrift: ZAMM - Zeitschrift für angewandte Mathematik und Mechanik
Verlag: Wiley-VCH Verlag
Jahr der Veröffentlichung: 2011
Band: 91
Heftnummer: 2
Seitenbereich: 125--137
ISSN: 0044-2267


Abstract


In this paper we consider the control of cracks in elastic bodies with rigid inclusion. We first describe the problem statement, provide an equivalent formulation as a variational inequality and prove existence and uniqueness of solutions. Furthermore, we consider this problem as a limiting problem when the elasticity parameters of the inclusion tend to infinity. Then we formulate the optimal control problems and derive an explicit formula for the crack sensitivity and for the energy release rate. We show existence of optimal solutions.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Leugering, Günter Prof. Dr.
Lehrstuhl für Angewandte Mathematik


Zusätzliche Organisationseinheit(en)
Exzellenz-Cluster Engineering of Advanced Materials


Einrichtungen weiterer Autorinnen und Autoren

Russian Academy of Sciences / Росси́йская акаде́мия нау́к (RAS)


Forschungsbereiche

A3 Multiscale Modeling and Simulation
Exzellenz-Cluster Engineering of Advanced Materials


Zitierweisen

APA:
Khludnev, A.M., & Leugering, G. (2011). Optimal control of cracks in elastic bodies with thin rigid inclusions. ZAMM - Zeitschrift für angewandte Mathematik und Mechanik, 91(2), 125--137. https://dx.doi.org/10.1002/zamm.201000058

MLA:
Khludnev, Alexander M., and Günter Leugering. "Optimal control of cracks in elastic bodies with thin rigid inclusions." ZAMM - Zeitschrift für angewandte Mathematik und Mechanik 91.2 (2011): 125--137.

BibTeX: 

Zuletzt aktualisiert 2018-10-08 um 01:25